| Model Number |
SA6AT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that, after intraocular lens implantation surgery, the patient experienced blurred vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was large amount of residual astigmatism.